# SDR ASOA2013110709361

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTION SPLICE FOR THE EMERGENCY EXIT SIGN ON THE WARDROBE IS BROKEN.  INSTALLED QUICK DISC SPLICE IAW ESPM 20-16-00.  OPS CHECK OF WARDROBE EMERGENCY EXIT SIGN IS GOOD IAW AMM 33-51-00-710-801.
